# SDR UPS06248627

- Difficulty date: November 14, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Engine: Rroyce TAY65154
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:  N/A EMERGENCY EXIT LIGHT ILLUMINATED IN FLIGHT COULD NOT RESET. STAYED ON.  ACCOMPLISHED EMERGENCY LIGHTING ADJUSTMENT/TEST IAW MM 33-50-01-5. SYSTEM CHECKS GOOD. UNABLE TO DUPLICATE PROBLEM.
